# SDR SWIA202054901

- Difficulty date: November 12, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE DOOR SURROUND FRAME P/N SH670-36070-6 AT APPROXIMATELY FS 785.15 HAS ELONGATED MOUNTING HOLE FOR SIDE SEAT RAIL.  C-CHECK RO 12/28/2020.  COMPLIED WITH REPAIR TO LT EMERGENCY ESCAPE DOOR SURROUND FRAME P/N SH670-36070-6 AT APPROXIMATELY FS 785.15 REF REO.  COMPLIED WITH SKYWEST TASK CARD.  SEE CONTINUATION CARD FOR DETAILS.
